MAUDE Adverse Event Report: STRYKER TRAUMA KIEL SCREWDRIVER SHAFT T2 TIBIA 3,5 X 85 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL SCREWDRIVER SHAFT T2 TIBIA 3,5 X 85 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1806-0292
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: "during removal surgery, the tip of the screwdriver was broken off when removing the end cap.The tip of the screwdriver broke off just short of the surface of the end cap, so it could not be removed.Only the lateral locking screw was removed, and the nail and end cap were left in the patient body.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: please refer to d9/h3 - product not returned.The reported event could not be confirmed, since the device was not returned for evaluation and no evidence was provided.A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No indications of manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More information as well as the affected device must be available to determine the exact root cause of the event.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text: device disposition is unknown.

Brand Name
SCREWDRIVER SHAFT T2 TIBIA 3,5 X 85 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
sharon rivas
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13003416
Report Number0009610622-2021-00819
Device Sequence Number4883615
Product Code LXH
UDI-Device Identifier04546540353283
UDI-Public04546540353283
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1806-0292
Device Catalogue Number18060292
Device Lot NumberK752797
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2021
Supplement Date Received by Manufacturer02/22/2022
Initial Report FDA Received Date12/14/2021
Supplement Report FDA Received Date03/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/02/2002
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown